A 20-year-old female asked:
On clomiphene and have heavy bleeding with cramps in on my 6day with a period is this normal?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 42 years experience
CALL YOUR: Doc who put you on the clomiphene, that is your doc's job to answer those ?S even on the weekends like I do for all of my patients who have problems or questions over the weekend so call his or her office now and talk to your doc or whomever is covering for your doc who is responsible to provide coverage 24/7, Clomid should not necessarily make your periods heavy.
5.6k viewsAnswered >2 years ago
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.